# SDR 9503456730

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630US
- Make and model: Boeing 747-2J9F
- Aircraft serial: 21668
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 60B10028102
- Condition: Cracked
- Location: Nr 1 Right
- Part time: 19,016 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE SFO-ANC, FLIGHT DIVERTED TO SEA DUE TO WINDOW 1R CRACKED.  MAINTENANCE REPLACED THE WINDOW AND THE AIRCRAFT RETURNED TO SERVICE.
